# SDR ANCF20231309024

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N740AV
- Make and model: Airbus A320-214
- Aircraft serial: 6411
- Aircraft time: 20,720 hours, 14,669 cycles
- Engine: Cfmint CFM565B43
- Engine time: 20,720 hours, 14,669 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B, A

## Discrepancy

13. SEP.2023 WO 17554013 DURING FLIGHT WE HAD EMERGENCY ELECTRICAL CONFIG - ELEC GEN 1 & 2 FAULT  WE ARE CURRENTLY IDENTIFYING THE FAULT
